Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What could be the cause of hot flashes, abdominal cramps, migraines with delayed periods ?

I am 35 years old and have been having hot flashes for the past few months. They have gotten worse as time goes on. I have been having achy pain in my lower left abdomen radiating into my lower back, very similar to period cramping except it is only on one side. I have also had awful migraines in the past week, I don t know if it is related or not, just figured I would mention it. The past week I have been nauseous and urinating every hour, not normal for me. My periods have been out of whack, with the last one taking 6 weeks to appear and then lasting for 10 days. I have an appointment on April 2nd, but as the pain seems to be getting worse each day, I thought I would ask.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, I think you have two or three problems which are bothering you. I suggest you should check your blood FSH levels to judge your ovarian function ( to investigate your hot flushes & migraine) and also get one ultrasound scan done to rule out any pelvic pathology as a cause of your abdominal pain and period problem. Please also check your urine DR to rule out any pathology in the lower urinary system which might be causing your pain and urinary frequency. Meanwhile you may take any pain killer you commonly use at home. Take care.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor